Tauberian conditions with controlled oscillatory behavior


ÇANAK İ., Totur U., Allahverdiev B.

APPLIED MATHEMATICS LETTERS, vol.25, no.3, pp.252-256, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 3
  • Publication Date: 2012
  • Doi Number: 10.1016/j.aml.2011.08.017
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.252-256

Abstract

Let (u(n)) be a sequence of real numbers. In this paper, we give new Tauberian conditions imposed on the general control modulo of the oscillatory behavior of integer order m >= 1 of a sequence (u(n)), under which, convergence follows from the Abel summability. These are generalizations of some of the well-known classical Tauberian conditions. (C) 2011 Elsevier Ltd. All rights reserved.